Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Problem 71-12, Root of an Octic Equation

H. B. Coonce
SIAM Review
Vol. 13, No. 2 (Apr., 1971), p. 248
Stable URL: http://www.jstor.org/stable/2028837
Page Count: 1
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
248
    248